MAUDE Adverse Event Report: TELEFLEX MEDICAL HORIZON TI SMALL RED 25 POUCHES WITH 24; CLIP, IMPLANTABLE

TELEFLEX MEDICAL HORIZON TI SMALL RED 25 POUCHES WITH 24; CLIP, IMPLANTABLE
Model Number IPN002004
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The customer provided one photo for analysis.The reported complaint was not able to be fully confirmed by the photo.The customer also returned one unit of 001205 horizon ti small red 25 pouches with 24 for investigation.The returned unit was an unopened sample in its original packaging.The sample was visually examined with and without magnification.Visual inspection revealed that the packaging was punctured, and that the sterility of the packaging was compromised.It was observed that the damage to the packaging lined up with the raised portions of the cartridge.The damage appeared to have resulted from the horizon cartridge puncturing the packaging from the inside to the outside.No defects or anomalies were observed on the cartridges inside the packaging.A device history record review was performed and no relevant findings were identified.Packaging engineering was consulted as a part of this investigation.Per packaging engineering, the damage indicates a potential storage/shipping issue, but the root cause could not be conclusively determined from the returned sample.Teleflex will continue to monitor and trend on reports of this nature.
 
Event or Problem Description
The complaint is reported as: "(b)(6) 2023, cartridge was found broken during incoming inspection." no patient involvement.Upon inspection of the returned device at the investigation site, it was discovered that the package was actually punctured and the sterility was compromised.

Brand Name
HORIZON TI SMALL RED 25 POUCHES WITH 24
Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key17070784
Report Number3003898360-2023-00892
Device Sequence Number6105139
Product Code FZP
UDI-Device Identifier34026704410232
UDI-Public34026704410232
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K132658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberIPN002004
Device Catalogue Number001205
Device Lot Number73C2200787
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/14/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2023
Initial Report FDA Received Date06/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown